# SDR CA090325002

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,955 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Nlg Door
- Part time: 51,164 hours
- Component: Door
- Component part number: 85310278010
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT SUSTAINED A BIRD STRIKE TO THE NOSE GEAR AREA ON APPROACH.  MX INVESTIGATION FOUND EVIDENCE OF IMPACT AND DAMAGE TO THE RT AFT NOSE LANDING GEAR DOOR LEADING EDGE. THE RT AFT NLG DOOR P/N 85310278-010, S/N 24BAC025 WAS REMOVED AND DEFERRED IAW THE CDL 32-3. THE DOOR LEADING EDGE IS DEFORMED AND THERE IS A CRACK IN THE COMPOSITE STRUCTURE OF THE DOOR JUST AFT OF THE LEADING EDGE.
